# SDR NACA2024030800002

- Difficulty date: March 8, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,417 hours, 15,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: UNKNOWN
- Condition: Overheated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FWD EQUIP OVHT MESSAGE REMAINED ILLUMINATED FOR OVER 5 MINS. MSG REMAINED ILLUMINATED AFTER SHUTDOWN. REMOVED AND REPLACED AIR CYCLE MACHINE ON LEFT PACK IAW AMM 21-51-03 OPS CHECK OK. UNIT OFF MISSING DATA PLATE.
